Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 12

All articles in this issue are freely accessible.

On the exterior Dirichlet problem for Hessian equations
Jiguang Bao, Haigang Li and Yanyan Li.
Trans. Amer. Math. Soc. 366 (2014), 6183-6200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267007
Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^{3}$
Francisco J. López.
Trans. Amer. Math. Soc. 366 (2014), 6201-6227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267008
Localization for Riesz means of Fourier expansions
Leonardo Colzani, Giacomo Gigante and Ana Vargas.
Trans. Amer. Math. Soc. 366 (2014), 6229-6245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267009
Measures on Cantor sets: The good, the ugly, the bad
Sergey Bezuglyi and David Handelman.
Trans. Amer. Math. Soc. 366 (2014), 6247-6311
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267010
Sections of Calabi-Yau threefolds with K3 fibration
Zhiyuan Li.
Trans. Amer. Math. Soc. 366 (2014), 6313-6328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267011
Finiteness criteria in Gorenstein homological algebra
Ioannis Emmanouil and Olympia Talelli.
Trans. Amer. Math. Soc. 366 (2014), 6329-6351
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267012
Graev metrics on free products and HNN extensions
Konstantin Slutsky.
Trans. Amer. Math. Soc. 366 (2014), 6353-6395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267013
Estimates of heat kernels for non-local regular Dirichlet forms
Alexander Grigor’yan, Jiaxin Hu and Ka-Sing Lau.
Trans. Amer. Math. Soc. 366 (2014), 6397-6441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267014
On the irreducibility of irreducible characters of simple Lie algebras
C. S. Rajan.
Trans. Amer. Math. Soc. 366 (2014), 6443-6481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267015
A Poincaré-Birkhoff-Witt theorem for quadratic algebras with group actions
Anne V. Shepler and Sarah Witherspoon.
Trans. Amer. Math. Soc. 366 (2014), 6483-6506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267016
Brauer’s generalized decomposition numbers and universal deformation rings
Frauke M. Bleher.
Trans. Amer. Math. Soc. 366 (2014), 6507-6540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3267017
Complex Fenchel-Nielsen coordinates with small imaginary parts
Dragomir Šarić.
Trans. Amer. Math. Soc. 366 (2014), 6541-6565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267018
Equivariant cohomology, syzygies and orbit structure
Christopher Allday, Matthias Franz and Volker Puppe.
Trans. Amer. Math. Soc. 366 (2014), 6567-6589
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267019
Sequential formulae for the normal cone to sublevel sets
A. Cabot and L. Thibault.
Trans. Amer. Math. Soc. 366 (2014), 6591-6628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267020
On finite additive $2$-bases
Laurent Habsieger.
Trans. Amer. Math. Soc. 366 (2014), 6629-6646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267021
Universal geometric cluster algebras from surfaces
Nathan Reading.
Trans. Amer. Math. Soc. 366 (2014), 6647-6685
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3267022
Assouad type dimensions and homogeneity of fractals
Jonathan M. Fraser.
Trans. Amer. Math. Soc. 366 (2014), 6687-6733
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267023